# SDR SWAA2014081130732

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 24,857 hours, 14,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT INOPERATIVE.  RE-LAMPED LIGHT IAW AMM.
